# SDR CA110919001

- Difficulty date: September 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: APT761000100DW
- Condition: Failed
- Location: Nr 1 Engine Oil
- Part time: 9,486 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESCENT THROUGH APPROX FL120, THE CAPTAIN NOTICED THE NR 1 ENGINE OIL PRESSURE GAUGE WAS INDICATING 0 PSID.  THIS INDICATION WAS NOT ACCOMPANIED BY THE MASTER WARNING AND NR 1 ENGINE OIL PRESSURE WARNING LIGHT AND ASSOCIATED AURAL ALERT.  WITH CHANGES IN TORQUE THE NR 1 ENGINE OIL PRESSURE GAUGE STARTED TO INDICATE BETWEEN 10 -20 PSID.  CONSIDERATION WAS GIVEN TO THE POSSIBILITY OF AN INDICATION PROBLEM DUE TO THE ABSENCE OF THE MASTER WARNING, BUT AFTER A DISCUSSION BETWEEN THE CAPTAIN AND F/O, THE CREW DECIDED TO CARRY OUT THE ENGINE FAIL/FIRE/SHUTDOWN RECALL.  THE NR 1 ENGINE WAS SHUTDOWN AT APPROX 7000- 8000 FT.  A PAN WAS DECLARED THEN THE ENGINE SHUTDOWN, REF ITEMS WERE COMPLETED. ENGINEERING DESCRIPTION:  DEFECT: NR 1 OIL PX GAUGE INDICATED ZERO PSI IN FLIGHT. PX INDICATIONS STARTED TO FLUCTUATE BETWEEN 10-20 PSI WITH POWER CHANGES ENGINE WAS THEN SHUTDOWN.  INDICATOR SWAPPED FOR TROUBLESHOOTING, FAULT PRESENT IN NR 1 IND.  
RETURNED TO ORIGINAL SIDES.  NR 1 OIL PRESSURE TRANSMITTER REPLACED LEAK CHECK C/O SERV TEST C/O SERV IAW MM 79-36-01.
